Update... difficult child was released (per my request) from inpatient facility on a 5-day pass. They are all done adjusting medications for now and they were just keeping him there so they could transition him to day program. If things go well on the visit, he will be discharged. It looks like the day program transition may not happen for 3 more weeks and I wanted him home. His home visits have been going well. He has been home for two days now without ANY problems. He is also doing very well in public school with a 1:1 Special Education teacher in their own room all day. Here is my question... difficult child is now on .25mg Clonidine (.05 taken 5x/day) 1500mg Depakote 700mg Seroquel (plus 200mg if needed) The pharmacist told me as well as the Special Education Teacher that these are unusually high doses...even in the adult range. The psychiatrist explained that they adjusted them to the level where they felt they needed to be for difficult child. Once he is stable, they can work on reducing some of them. Are they unusually high doses? Should I be concerned...or just happy he seems to be stable now?